# SDR CALA0400464

- Difficulty date: May 4, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N14337
- Make and model: Boeing 7373T0
- Aircraft serial: 23575
- Aircraft time: 55,786 hours, 25,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6548607
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN ANGLE FOR RIGHT RAM AIR INLET AT BS 540, S22R.  THE CRACKED SECTION WAS CUT OUT AND A NEW SECTION WAS INSTALLED IAW SRM 51-70-11.
